Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    High bp, low Haemoglobin.
    avatar
    munich8000 posted:
    Last march I had my bp taken and was told it was high after wearing an ambulatory bp monitor for six hours, I was also told my glucose was 8.4 and told to reduce my carb intake.
    Iwas given the Ramipril pack for my bp and everything was fine until two weeks into the 10mg blister pack, I was sat at the computer and all of a sudden started to feel terrible extremely dizzy waves of a strange feeling from my legs to my torso shaky, at first I thought it was side affects from the Ramipril, I was told to stop them for a week and re-start them, again the feeling came back and no reduction in my bp.
    They changed it to canversartin ok for a week then same side affects.
    I had bloods taken and was told my haemoglobin was low and was given iron tablets I haven't taken the hypertension pills and have not had a problem.
    My gp told me my haemoglobin was very low and gave me a rectal examination and also sent me for a bowel camera.
    Could the problem with the hypertension drugs have been because I had low haemoglobin.
    I had heart tracers and sats taken and all were normal, kidney and liver function all normal along with thyroid.
    Reply


    Helpful Tips

    3 reasons your iPhone is better than pen and paper for tracking blood pressure
    1. Reminders to help you never miss a reading! When you track your blood pressure (BP) with an App, it's always with you. You can ... More
    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center